# SDR 9616033206

- Difficulty date: July 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306US
- Make and model: Airbus A320-211
- Aircraft serial: 60
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Flat
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, RECEIVED BRAKES HOT AND DELAY TAKEOFF MESSAGES.  TAKEOFF WAS ABORTED BETWEEN 60 AND 70 KNOTS.  AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE FOUND THE NR 1 TIRE FLAT.  REPLACED NR 1 AND NR 2 TIRES.  LEAK CHECK OK.
